# SDR CAL960400

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Door
- Condition: Cracked
- Location: Lt Mlg
- Part time: 29,593 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A CRACK IN RADIUS TOP/AFT END FLANGE OF LT MLG CENTER DOOR.  THE CRACK LENGTH WAS NOT IDENTIFIED.  THE DOOR WAS REPAIRED IAW ECRA 5280-01076.  THE DOOR WAS INSTALLED AND RIGGED PER MM 32-13-11.  (X)
